# SDR DLM88060528

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 51,368 hours, 41,488 cycles
- Engine time: 17,616 hours, 28,495 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Damaged
- Location: Apu Oil Cap
- Part time: 17,616 hours, 28,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT CABIN WITH SMOKE ALARMS AND SMELL IMMEDIATELY AFTER TAKEOFF.  FOUND APU CONT WITH OIL FROM DAMAGED OIL CAP SEAL.  REPLACED OIL CAP SEAL, C/W DUCT BURNOUT PER OPN 5089.  C/W OVERWEIGHT LANDING INSP.  NO DEFECTS NOTED.
